BibTeX record journals/jns/BurkeDGKKV16

download as .bib file

@article{DBLP:journals/jns/BurkeDGKKV16,
  author    = {John Burke and
               Mathieu Desroches and
               Albert Granados and
               Tasso J. Kaper and
               Martin Krupa and
               Theodore Vo},
  title     = {From Canards of Folded Singularities to Torus Canards in a Forced
               van der Pol Equation},
  journal   = {J. Nonlinear Sci.},
  volume    = {26},
  number    = {2},
  pages     = {405--451},
  year      = {2016},
  url       = {https://doi.org/10.1007/s00332-015-9279-0},
  doi       = {10.1007/s00332-015-9279-0},
  timestamp = {Fri, 05 Jun 2020 08:53:06 +0200},
  biburl    = {https://dblp.org/rec/journals/jns/BurkeDGKKV16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics